Ask an expert
Question

03 Apr 2006

Urbanol
Hi Doc,

I have been taking Urbanol 5mg for a long time, although not very regularly in the past. But lately I have been taking one a day everyday as I have been having a lot of stress. I think now I am addited to them as I feel even more stressed when I don't take them. eg None on Friday and Saturday, half on Sunday one today.

However I am not sure if it is the lack of Urbanol or the intake of Centrum 50+ that is making me feel stressed and dizzy and also weak in the legs! I have Cerebral Palsy in both legs, but I do walk. That is why I was given Urbanol to help relieve the spasems in the legs from time to time. With the increased stress, my legs have been very tight. Idealy I would prefer not to take anything at all.

What can you suggest? I don't want to go to my GP she gives me different drugs to try, to help my legs, but all of them have side effects. Urbanol has been the best so far, but how do I cut down on them and not feel terriable? I want to feel better, but I am not srure how to help myself.......

Thank you.

Answer 1,788 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Emma
There are other muscle relaxants that are not so addictive available - Lioresal is one. You must talk to your doctor about the stress, you may need something to take chronically that will not be so addictive, like a SSRI antidepressant which also works well for anxiety.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.